# SDR CA960321513

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transformer
- Condition: Out Of Tolerance
- Location: Rt Nlg Steering
- Part time: 228 hours
- Component: Cndair
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)DURING TAXI, TURNING NOSE GEAR TILLER TO LEFT, WHEELS TURNED RIGHT. FOUND RIGHT WHEEL STEERING ROTARY  VARIABLE DIFFERENTIAL TRANSFORMER (RVDT) OUT OF TOLERANCE. READJUSTED.
